American Journal of Computational Mathematics

Vol.3 No.1(2013), Paper ID 29489, 5 pages

DOI:10.4236/ajcm.2013.31010

 

On the Application of Bootstrap Method to Stationary Time Series Process

 

T. O. Olatayo

 

Mathematical Sciences Department, Olabisi Onabanjo University, Ago-Iwoye, Nigeria

 

Copyright © 2013 T. O. Olatayo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Olatayo, "On the Application of Bootstrap Method to Stationary Time Series Process," American Journal of Computational Mathematics, Vol. 3 No. 1, 2013, pp. 61-65. doi: 10.4236/ajcm.2013.31010.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.